# SDR CALA2024041501084

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 81,693 hours, 16,330 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Module
- Part number: 4077880908
- Part serial: 31223327
- Condition: Failed
- Location: Flight Deck
- Part time: 67,504 hours, 12,556 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT FMC FAILED. SECOND WRITE UP...TOMC MO RT FMC CDU FAILED... CREW CYCLED FMC CDU CB PER FLIGHT MANUAL, IT STARTS WORKING.  FIRST OFFICERS CDU REPLACED PER AMM 34-61-02-400-802 AND TEST PERFORMED PER AMM 34-61-02-710-802. ALL OPS OK. FIM 34-61 FAULT TREE 857 FMC BITE TEST WAS GOOD. VENTILATION CLEAR, PROPER FLOW OBSERVED INCLUDING P61 COOLING MONITOR INDICATOR. PARTS USED: 75-3120-9-0007,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1586018 SN OFF 3327
